# SDR 05FDEA03042

- Difficulty date: September 22, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, LONGERON CORROSION FOUND AT STA 1701 L50.  REPAIR AS PER SRM 53-10-00 FIGURE 2 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
